`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Fredholm's alternative for a class of almost periodic linear systems

Pages: 2301 - 2313, Volume 32, Issue 6, June 2012

doi:10.3934/dcds.2012.32.2301       Abstract        References        Full Text (354.0K)       Related Articles

Massimo Tarallo - Università degli Studi di Milano, Via C. Saldini 50, Milano, I–20133, Italy (email)

Abstract: A Fredholm alternative is proposed for linear almost periodic equations which satisfy the Favard separation condition. The alternative is then tested in the special case, where all the solutions of the homogeneous part of the equation are bounded.

Keywords:  Almost periodic differential equations, Fredholm's alternative, bounded solutions, Favard condition.
Mathematics Subject Classification:  Primary: 34A30; Secondary: 34C27.

Received: March 2011;      Revised: May 2011;      Published: February 2012.

 References